# SDR DXTA2024073000033

- Difficulty date: July 29, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0356
- Aircraft time: 1,009 hours, 662 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SWP50001
- Part serial: 277000388
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN MED CLOSED, HAD YELLOW CABIN DOOR OPEN & CHECK DOORS CAUTIONS. ACCOMPLISHED CHECK DOORS QRH. NO LIGHTS FUNCTIONING ON DOOR LIFT PANEL. PUSHED CANCEL BUTTON & DID NOT GET THE CHECK HANDLE/PUSH TO OVERRIDE BUTTON TO FLASH.  INSPECTED MED THRESHOLD WIRES & FOUND NO DISCREPANCY.  PWR ACFT & VERIFIED NO LIGHTS ON INTERIOR MCD SWITCH. DOOR OPS NORMAL BUT PANEL HAS NO BACKLITE WORDS.  CHECKED WIRES AT JC031 & FOUND GOOD POWER & GROUND. INSTALLED NEW PCB WITH NO CHANGE REINSTALLED ORGINAL PCB IAW AMM 24-60-40.  OPS CHECK GOOD INSTALLED NEW DOOR SWITCH AND DICOVERED TO BE WRONG PART.  REMOVED IS REV F SWITCH ADDITIONAL LIGHTED WORDS . INSTALLED CORRECT REV F SWITCH WITH GOOD OPS CHECKS IAW AMM 52-10-01.
